# SDR 95ZZZX3594

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399SW
- Make and model: Cndair CL6013A
- Aircraft serial: 5009
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Part number: 601906011035
- Condition: Excess Play
- Location: Nr 2 Quadrant
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE THROTTLE LEVER HAS EXCESSIVE PLAY AND FRICTION KNOB MALFUNCTIONING.  REPLACED THROTTLE QUADRANT IAW 73-00/76-1101.  RUN-UP AND OPS CHECK NORMAL.
